# SDR 99ZZZX823

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400GK
- Make and model: Mtsbsi MU300
- Aircraft serial: A019SA
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Tail Compartment
- Component: 45A635141
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INVESTIGATION WAS CONDUCTED TO DETERMINE THE CAUSE OF A VERY SUBSTANTIAL BLEED AIR LEAK IN THE TAIL COMPARTMENT.  THE LEAK WAS TRACED TO A DRILLED HOLE IN THE OUTER WALL OF THE 45A63514-1 VENTURI. THE VENTURI WAS REMOVED AND INSPECTED INTERNALLY.  THE INNER DUCT WAS CRACKED AT THE BASE OF THE CIRCUMFERENTIAL WELD ALL THE WAY AROUND THE TUBE.  THIS ALLOWED BLEED AIR TO LEAK INTO THE SPACE BETWEEN THE INNER AND OUTER TUBES AND EXIT THROUGH THE DRILLED HOLE.  THE DASH ONE HAS BEEN REPLACED BY A DASH ELEVEN ON WHICH THE OUTER TUBE IS ELIMINATED.
